# SDR ASAA2022080139300

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,936 hours, 7,204 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Locked
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP  GROUNDED - YES. ASA QRH PROCEDURE PERFORMED SUCCESSFULLY.
